Revista de la
Unión Matemática Argentina
Higher order mean curvatures of SAC half-lightlike submanifolds of indefinite almost contact manifolds
Fortuné Massamba and Samuel Ssekajja
Volume 60, no. 1 (2019), pp. 21–44

Download PDF


We introduce higher order mean curvatures of screen almost conformal (SAC) half-lightlike submanifolds of indefinite almost contact manifolds, admitting a semi-symmetric non-metric connection. We use them to generalize some known results by Duggal and Sahin on totally umbilical half-lightlike submanifolds [Int. J. Math. Math. Sci. 2004, no. 68, 3737-3753]. Also, we derive a new integration formula via the divergence of some special vector fields tangent to these submanifolds, which we later use to characterize minimal and maximal submanifolds. Several examples, where possible, are also included to illustrate the main concepts.